Digital Library
Close Browse articles from a journal
 
<< previous    next >>
     Journal description
       All volumes of the corresponding journal
         All issues of the corresponding volume
           All articles of the corresponding issues
                                       Details for article 5 of 18 found articles
 
 
  Evidence of anomalous Curie constants for nonmagnetic impurities in a critical 2-dimensional J Q 3 model on the honeycomb lattice
 
 
Title: Evidence of anomalous Curie constants for nonmagnetic impurities in a critical 2-dimensional J Q 3 model on the honeycomb lattice
Author: Huang, L.-W.
Peng, J.-H.
Jiang, F.-J.
Appeared in: Chinese journal of physics
Paging: Volume 82 () nr. C pages 41-46
Year: 2023
Contents:
Publisher: The Physical Society of the Republic of China (Taiwan)
Source file: Elektronische Wetenschappelijke Tijdschriften
 
 

                             Details for article 5 of 18 found articles
 
<< previous    next >>
 
 Koninklijke Bibliotheek - National Library of the Netherlands